# SDR 97ZZZM1201

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ICT, OVERNIGHT MAINTENANCE FOUND THE RT INBOARD FLAP HAS A 1 INCH CRACK ON TOP SKIN AT 2ND RIB FROM OUTBOARD END 6.5 INCH FROM TRAILING EDGE.  REPAIRED IAW AMWA TO 1900-27-00-0001 AND SRM 51-70.  (M)
